# SDR P5CA9900553

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 INBD POWER COWL FWD END CENTER STIFFENER ATTACH ANGLE BROKEN.  REPAIRED PER SRM 51-10-01 AND 51-30-02.
